MAUDE Adverse Event Report: MC3 INC. CRESCENT JUGULAR DUAL LUMEN ECMO CATHETER 28 FR; DUAL LUMEN ECMO CANNULA

MC3 INC. CRESCENT JUGULAR DUAL LUMEN ECMO CATHETER 28 FR; DUAL LUMEN ECMO CANNULA
Model Number 70128
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet returned to manufacturer.The reported problem has not yet been confirmed.Investigation is inconclusive at this time.
 
Event or Problem Description
After decannulation of the crescent catheter, the perfusionist noticed a small fracture just beneath the gold suture ring.There was no effect to the patient nor any additional interventions performed.

Brand Name
CRESCENT JUGULAR DUAL LUMEN ECMO CATHETER 28 FR
Common Device Name
DUAL LUMEN ECMO CANNULA
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key15093025
Report Number3011468686-2022-00009
Device Sequence Number11771057
Product Code PZS
UDI-Device Identifier10854916006802
UDI-Public10854916006802
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number70128
Device Catalogue Number70128
Device Lot Number2001166
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown